# SDR DALA2025060304238

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 75,943 hours, 35,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: SEAT 18 D, E, F FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM BROKEN. C/A: 18 D, E, F ESCAPE PATH LIGHT BROKEN OFF. DEFERRED PER MEL 33-50- 03A REMARKS C/W MCC NOTIFIED. PLACARDS INSTALLED. LIGHT ASSY PLACED IN FLIGHT DECK CLOSET. (LP: 6701964)
